Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 241–242 | Cite as

Multiple drugs

Cardiotoxicity and other toxicities: 7 case reports
Case report
  • 151 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug overdose

  • * Drug interaction

In a retrospective study of cases reported to the Danish Poisons Information Center between 1 January 2009 to 31 December 2014, 7 patients (3 men and 4 women) aged 30−83 years were described, out of whom 6 patients developed cardiotoxicity and other toxicities following the administration of felodipine with codeine and overdose of paracetamol and quinine (1 patient), overdose of amlodipine and metoprolol, and an interaction of amlodipine with enalapril and metoprolol (1 patient), verapamil overdose (2 patients), overdose of verapamil and escitalopram (1 patient) or overdose of verapamil, ramipril, ibuprofen and zolpidem (1 patient). The remaining one patient developed nausea and sweating following the administration of amlodipine. All the...

Reference

  1. Christensen MB, et al. Outcomes following calcium channel blocker exposures reported to a poison information center. BMC Pharmacology & Toxicology 19: 78, No. 1, 27 Nov 2018. Available from: URL: http://doi.org/10.1186/s40360-018-0271-9 - Denmark

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations